Point-Set Domination Number of a Graph

Sampathkumar, E. and Latha, L.P. (1993) Point-Set Domination Number of a Graph. Indian Journal of Pure & Applied Mathematics, 24 (4). pp. 225-229.

[img] Text
Point-Set Domination Number of a Graph.pdf
Restricted to Registered users only

Download (2MB) | Request a copy

Abstract

A set D of vertices in a connected graph G is a `psd-set' if for every set S subset-or-equal-to V-D there exists a vertex nu is-an-element-of D such that the subgraph S or {nu}] induced by S or {nu} is connected. The point-set domination number' gamma(p)(G) of G is the minimum cardinality of a psd-set. Besides some bounds, exact values of gamma(p)(G) are determined when G is a tree, block graph and cactus. A generalization of gamma(p)(G) is also considered.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 23 not found.
Date Deposited: 05 May 2021 06:41
Last Modified: 05 May 2021 06:41
URI: http://eprints.uni-mysore.ac.in/id/eprint/16319

Actions (login required)

View Item View Item